BOLTON MEDICAL, INC. RELAY PRO THORACIC STENT-GRAFT SYSTEM; STENT, ENDOVASCULAR GRAFT, AORTIC
Back to Search Results |
| Catalog Number |
28-M4-46-155-42U |
| Medical Device Problem Code |
Malposition of Device (2616)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/09/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Bolton medical, inc.(d/b/a terumo aortic), herein known as the "company", is submitting this report pursuant to 21 cfr part 803, has made reasonable efforts to obtain complete information, and has provided as much as is available to the company as of the submission date of this report.This report is based on information obtained by the company, which may not have been able to fully investigate or verify prior to the date the report was required by the regulations.Any required fields that are unpopulated are blank because the information is currently unknown, unavailable, or not applicable.This report does not constitute an admission or a conclusion by anyone that the device caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the certain regulations, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
Event or Problem Description
"stent-graft covered most of the brachiocephalic artery: due to the short central neck, the relaypro was deployed for implantation in zone 2 with an initial plan to cover a central half of the brachiocephalic artery, but as a result, 90% of the brachiocephalic artery was covered.A bare stent (epic, boston scientific) was additionally implanted in the brachiocephalic artery, and it became like a chimney tevar.Operation type: 2 debranch tevar blood loss: unknown.No image available due to hospital policy pre-case plan available: schema attached additional information available upon request.(tc#bm240900745)" patient outcome: "no health damage to the patient.".
Event or Problem Description
"stent-graft covered most of the brachiocephalic artery: due to the short central neck, the relaypro was deployed for implantation in zone 2 with an initial plan to cover a central half of the brachiocephalic artery, but as a result, 90% of the brachiocephalic artery was covered.A bare stent (epic, boston scientific) was additionally implanted in the brachiocephalic artery, and it became like a chimney tevar.Operation type: 2 debranch tevar.Blood loss: unknown.No image available due to hospital policy.Pre-case plan available: schema attached.Additional information available upon request.(tc#(b)(6))." patient outcome: "no health damage to the patient.".
Additional Manufacturer Narrative